Question for all of you that are or have used clomid. I have only gone through one cycle of clomid. While I had AF it was norm. bloating feelings but after I took the clomid This bloating full felling just won't go away.I feel kinda uncomfortable. I kinda look like I'm prego. I am a very thin little girl so I feel like I look funny w/ this belly thats not a preg. belly! Is this a norm. side affect of clomid? I have heard that it can give you the full feeling but is this norm?
Posts You May Be Interested In
Hi all! This is for those of you that have or have had the same neurologist for 4 years or more. I have been with mine now since 2009. He is one of the best movement disorder secialists in the midwest. I know he is extremely busy on the lecture circuit now and in fact not taking new patients there is a huge waiting list for him. BUT.... I feel like my visits are not what they use to be. He...
I gave my 2 week notice last Friday 13th. Now to join you fine people in a life of leisure and nothing else to do but to look out for myself....is it just me or does that sound pretty boring? My goal was to live to retire and I guess having to take early retirement because of health reasons wasn't exactly the way I had planned things. I just can't stay in that building that is reeking mildew...